# SDR CA971024012

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 7250 · Turbine Section
- Part: Drain
- Condition: Leaking Oil
- Location: Nr 3 Eng Case
- Part time: 3,512 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS LEAKING FROM THE NR3 ENGINE TURBINE CASE DRAIN. NO OIL LEAKAGE IS PERMITTED FROM THAT DRAIN. THE NR3 ENGINE IS BEING REPLACED
